# SDR AALA2009020900025

- Difficulty date: January 21, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FLOORBEAM AT STATION 986.5 30-34 INCHES ON RIGHT BODY LINE.  INSTALLED ANGLE REPAIR ON FLOORBEAM PER AARD 53 00 00 7.
